# SDR SWIA201023972

- Difficulty date: April 2, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 18,480 hours, 15,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Out Of Alignment
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WON'T LATCH CLOSED.  (FLT 6749)  REPOSITIONED AIRCRAFT ON RAMP.
